Jump to content

Photo

Oil Post Accutane?

oil skin accutane after isotetrin oily oily skin

2 replies to this topic

#1 Jreese413

Jreese413

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 1
About Me
  • Gender:Male
  • Joined: 08-August 12

Posted 08 August 2012 - 02:32 PM

Have you guys experienced a return of oily skin post accutane or has it subsided?

#2 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,434
    Gallery Images: 10
    Blog Entries: 9
    Likes: 567
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 08 August 2012 - 02:50 PM

Definitely experienced this after all three of my courses. The internal mechanisms of accutance will stop once you're off the drug and its out of your system. My acne came back full force but it may not for you. I recommend you get on maintenance therapy so that your pores stay clear.

It's a rocky road but like everything else in life, there is always a beginning and an end.  Here's to finding my end.

 

God is good to me..........more than I deserve.

 

James 1:2-4

Consider it all joy, my brethren, when you encounter various trials, knowing that the testing of your faith produces endurance. And let endurance have its perfect result, that you may be perfect and complete, lacking in nothing.


#3 Coronet

Coronet

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 1
About Me
  • Gender:Female
  • Joined: 30-November 06

Posted 15 August 2012 - 11:42 AM

My oily skin returned slightly after a few months and now, 4 years after accutane, my oily skin is back 100% to what it was before accutane. I was 21 when I started and I'm 25 now. My skin's very, very oily now, but I'm relatively acne-free. I don't have to use acne face washes anymore or any type of acne meds as long as I stay on birth control pills. If I go off BCP, my hormonal acne flares up and I start to get zits again, but otherwise I'm pretty much acne free. I might get ONE zit every 2-3 months.
Accutane Log: 60mg a day




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users